I have started using Ashwagandha as a natural supplement for depression and anxiety. I have been feeling much better even after my doctor has reduced my sleeping medicines and antidepressant. My concern is if I stop using the Ashwagandha, will the depression anxiety return or get worse?
Welcome to icliniq.com.
I understand your concern regarding getting the depression back once you stop Ashwagandha. I would advise you to continue taking Ashwagandha till you feel a good amount of improvement in your depression. Also, start doing meditation, and some yoga poses for getting rid of depression problems. Then gradually reduce the dose of Ashwagandha so that your body gets used to the reduced doses of Ashwagandha. Do not stop using it immediately. Make sure you do it gradually. This will help to maintain your health, and most likely, you will not get back with the previous symptoms. I hope I have answered your questions.
Query: Hi doctor, I am 28 years old. 80 kg and 5 feet 7 inches. Regular to the gym. Instead of using any artificial testosterone or any type of supplement in the gym, I recently found out about Ashwagandha and Shilajit which are natural and provide a testosterone boost naturally. Is it safe to consume 600... Read Full >>
Answer: Hello, Welcome to icliniq.com. You have selected good natural medicines to testosterone booster. We do prescribe these medicines to improve natural body strength and immunity, and not specifically for body-building. But, you can use it on regular basis for two months. If Ashwagandha is available ... Read Full
Article Overview: As this world is growing more advanced in every field possible, depression is becoming a common term talked about by almost everyone. Read Article
Let us see what depression actually means. Depression in simple words is a state of mood imbalance. It is characterised by prolonged sadness, irritability and loss of interest in daily activities. Changes in mood, irritability, anxiety, sleepiness, etc., are common but when these signs become so pro... Read Article
Query: Hello doctor, I am a 34 year old male. I had anxiety issues since childhood. I have been jumping from one idea to another for a long time but it has been three years I have an issue with frequent urination. It started in a bad time for me when I was obsessing that I have HIV. No burning, just sligh... Read Full >>
Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to state that the stress and anxiety can affect almost every organ of the body and polyuria is not an exception. In other words, yes the stress can cause almost all the symptoms narrated in your qu... Read Full
Ask your health query to a doctor online?Ask a Homeopathic Physician Now